Fuzzy Markov chains: uncertain probabilities.

Título inglés Fuzzy Markov chains: uncertain probabilities.
Título español Cadenas de Markov difusas: probabilidades inciertas.
Autor/es Buckley, James J. ; Eslami, Esfandiar
Organización Dep. Math. Univ. Alabama Birmingham, Birmingham (Alabama), Estados Unidos;Dep. Math. Shahid Bahonar Univ. Kerman, Kerman, Irán
Revista 1134-5632
Publicación 2002, 9 (1): 33-41, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider finite Markov chains where there are uncertainties in some of the transition probabilities. These uncertainties are modeled by fuzzy numbers. Using a restricted fuzzy matrix multiplication we investigate the properties of regular, and absorbing, fuzzy Markov chains and show that the basic properties of these classical Markov chains generalize to fuzzy Markov chains.
Clasificación UNESCO 110208 ; 120806
Palabras clave español Lógica difusa ; Cadenas de Markov ; Probabilidad de transición
Código MathReviews MR1956873
Código Z-Math Zbl 1028.60065
Icono pdf Acceso al artículo completo